Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the second derivatives of an extremal-integral with an application to a problem with variable end points (supplementary paper)


Author: Arnold Dresden
Journal: Trans. Amer. Math. Soc. 25 (1923), 190-192
MSC: Primary 49J99
MathSciNet review: 1501238
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J99

Retrieve articles in all journals with MSC: 49J99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1923-1501238-9
Article copyright: © Copyright 1923 American Mathematical Society